Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 23, 2012, 3:14 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2012, 3:14 AM EDT (07:14 UTC)
- Expired
- Apr 24, 2012, 10:13 PM EDT
- In force
- 43 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
358 WHUS73 KAPX 230714 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 314 AM EDT MON APR 23 2012 LMZ323-342-344>346-231515- /O.UPG.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/ /O.NEW.KAPX.GL.W.0023.120423T0714Z-120424T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 314 AM EDT MON APR 23 2012 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347>349-231515- /O.UPG.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/ /O.NEW.KAPX.GL.W.0023.120423T0714Z-120424T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 314 AM EDT MON APR 23 2012 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-231515- /O.NEW.KAPX.SC.Y.0046.120423T0714Z-120424T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 314 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
8 follow-up statements
491 WHUS73 KAPX 231943 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 PM EDT MON APR 23 2012 LHZ347-348-240345- /O.EXT.KAPX.GL.W.0023.000000T0000Z-120425T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 343 PM EDT MON APR 23 2012 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ349-LMZ323-342-344>346-240345- /O.CON.KAPX.GL.W.0023.000000T0000Z-120424T2100Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 PM EDT MON APR 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-240345- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 343 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
100 WHUS73 KAPX 240152 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 952 PM EDT MON APR 23 2012 LHZ349-LMZ323-342-344>346-240900- /O.CON.KAPX.GL.W.0023.000000T0000Z-120424T2100Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 952 PM EDT MON APR 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347-348-240900- /O.CON.KAPX.GL.W.0023.000000T0000Z-120425T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 952 PM EDT MON APR 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-240900- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 952 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
404 WHUS73 KAPX 240713 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 313 AM EDT TUE APR 24 2012 LMZ342-241500- /O.CAN.KAPX.GL.W.0023.000000T0000Z-120424T2100Z/ /O.EXB.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 313 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-241500- /O.CAN.KAPX.GL.W.0023.000000T0000Z-120424T2100Z/ /O.EXA.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 313 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-241500- /O.EXT.KAPX.GL.W.0023.000000T0000Z-120425T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 313 AM EDT TUE APR 24 2012 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-241500- /O.EXT.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 313 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
482 WHUS73 KAPX 241512 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1112 AM EDT TUE APR 24 2012 LHZ347>349-242315- /O.CON.KAPX.GL.W.0023.000000T0000Z-120425T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1112 AM EDT TUE APR 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-342-LSZ321-322-242315- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1112 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-242100- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1112 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
311 WHUS73 KAPX 241940 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 340 PM EDT TUE APR 24 2012 LHZ347>349-250000- /O.CON.KAPX.GL.W.0023.000000T0000Z-120425T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 340 PM EDT TUE APR 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-342-LSZ321-322-250000- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 340 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-242100- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 340 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
012 WHUS73 KAPX 242040 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 440 PM EDT TUE APR 24 2012 LMZ323-344>346-242145- /O.CAN.KAPX.SC.Y.0046.000000T0000Z-120424T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 440 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-250000- /O.CON.KAPX.GL.W.0023.000000T0000Z-120425T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 440 PM EDT TUE APR 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-342-LSZ321-322-250000- /O.CON.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 440 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
669 WHUS73 KAPX 242341 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 741 PM EDT TUE APR 24 2012 LHZ347>349-250300- /O.CAN.KAPX.GL.W.0023.000000T0000Z-120425T0000Z/ /O.EXB.KAPX.SC.Y.0046.000000T0000Z-120425T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 741 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-250045- /O.CAN.KAPX.SC.Y.0046.000000T0000Z-120425T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 741 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ346-LSZ321-322-250300- /O.EXT.KAPX.SC.Y.0046.000000T0000Z-120425T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 741 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
158 WHUS73 KAPX 250213 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1013 PM EDT TUE APR 24 2012 LHZ346>349-LSZ321-322-250315- /O.CAN.KAPX.SC.Y.0046.000000T0000Z-120425T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1013 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 3:10 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 23, 3:10 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EDT MON APR 23 2012
.SYNOPSIS...
ISSUED AT 310 AM EDT MON APR 23 2012
HIGH PRESSURE WILL REMAIN THE DRIVING FORCE OVER OUR WEATHER INTO
TUESDAY NIGHT...CONTINUING THE STRETCH OF MAINLY SUNNY AND DRY BUT
WINDY WEATHER. ALL THE WHILE...STRONG LOW PRESSURE WILL MEANDER OF
THE EASTERN GREAT LAKES...BRINGING JUST SOME CLOUDS FOR AREAS
CLOSER TO LAKE HURON. OUR NEXT CHANCE FOR PRECIPITATION WILL ARRIVE
LATER WEDNESDAY INTO EARLY THURSDAY...AS QUICK MOVING LOW PRESSURE
SLIDES THROUGH THE REGION. IN ITS WAKE...HIGH PRESSURE WILL BUILD
INTO THE AREA ONCE AGAIN BY SATURDAY...RETURNING US TO A DRY AND
SEASONABLE WEATHER PATTERN INTO EARLY NEXT WEEKEND.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 310 AM EDT MON APR 23 2012
STAGNANT HIGH PRESSURE ANCHORED OVER JAMES BAY WILL HOLD ITS
POSITION THRU TUESDAY. IN THE MEANTIME...DEEPENING LOW PRESSURE
WILL RIDE NORTHWARD UP THE ATLANTIC COAST...REACHING NEW ENGLAND
TODAY AND THEN RETROGRADING BACK INTO THE ERN GREAT LAKES TONIGHT
BEFORE PUSHING FURTHER NORTH INTO WRN QUEBEC ON TUESDAY. THE FAR
WRN EDGE OF THE MOISTURE SHIELD ASSOCIATED WITH THIS LOW WILL
GRAZE ERN SECTIONS OF OUR CWA TODAY THRU TUESDAY...THROWING JUST
ENOUGH MID/HIGH CLOUD INTO THIS REGION TO PRECLUDE A CLOUDLESS
SKY. MICHIGAN WILL FIND ITSELF IN A SQUEEZE PLAY BETWEEN HIGH
PRESSURE LOCKED OVER JAMES BAY AND THE APPROACHING LOW. N/NW
WINDS ON THE BACKSIDE OF THE STRONG LOW WILL STRENGTHEN TO 15 TO
25 MPH WITH GUSTS TO 30 MPH EXPECTED TODAY THRU TUESDAY. MIN RH
VALUES DROPPING BELOW 25 PCT THIS AFTERNOON AND AGAIN TUESDAY
AFTERNOON COMBINED WITH GUSTY N/NW WINDS WILL RESULT IN ELEVATED
FIRE DANGER BOTH DAYS. HOWEVER...TEMPS WILL REMAIN COOL WITH
AFTERNOON HIGHS IN THE 50S AND LOWS TONIGHT IN THE 30S.
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 310 AM EDT MON APR 23 2012
MAIN FORECAST CHALLENGE ROUNDING OUT THE SECOND HALF OF THE WORK
WEEK AND HEADING INTO NEXT WEEKEND REMAINS PRECIP POTENTIAL...MAINLY
IN THE WEDNESDAY/THURSDAY TIMEFRAME...AND PERHAPS AGAIN BY SUNDAY.
NOT A WHOLE LOT OF CHANGE EXPECTED TO THE RECENT WEATHER PATTERN...
FEATURING A VERY STABLE 4-WAVE HEMISPHERIC CIRCULATION...WITH ANCHOR
TROUGHS OVER MUCH OF THE EASTERN HALF OF THE CONUS AND DOWN THE
SPINE OF THE ALEUTIANS. PRONOUNCED RIDGING IN BETWEEN WILL CONTINUE
TO FORCE AN OVERALL WEST TO NORTHWEST FLAVOR TO THE MID/UPPER LEVEL
FLOW INTO THE GREAT LAKES...DICTATING THAT ANY SYSTEMS WHICH MAKE A
RUN AT THE REGION WILL BE MOISTURE-STARVED AND LIKELY FAIRLY WEAK.
BIGGEST CHANGE TO THINKING OF THE PAST FEW DAYS IS FOR A SLIGHTLY
QUICKER EXIT OF MONSTER SYSTEM CURRENTLY AFFECTING THE MID ATLANTIC/
NORTHEAST STATES. THAT IDEA IS DRIVEN SOLIDLY BY GUIDANCE TRENDS THE
PAST 24 HOURS...WITH EVEN THE EARLIER STEADFAST ECMWF SOLUTION
BOWING TO THIS IDEA. A QUICKER EXIT SOLUTION OPENS UP THE DOOR FOR
LESS AMPLIFIED UPPER TROUGHING OVER THE GREAT LAKES TOWARD THE
MIDWEEK PERIOD...ALLOWING A TIGHTER LOW LEVEL THERMAL GRADIENT TO
RESIDE A BIT FARTHER NORTH THAN EARLIER THOUGHT. AS SUCH...NO
SURPRISE TO SEE ALL GUIDANCE TRENDING TOWARD THE IDEA OF A SYSTEM
CROSSING THE AREA LATER WEDNESDAY INTO WEDNESDAY NIGHT OR EARLY
THURSDAY (EXACT TIMEFRAME STILL UNCERTAIN). DAY SHIFT YESTERDAY
ALREADY INCLUDED A MENTION OF POPS FOR THIS TIMEFRAME...AND THIS
IDEA LOOKS JUST FINE. LOOKING LIKE MAINLY RAIN...BUT PERHAPS A
LITTLE SNOW MIX ON THE BACKSIDE OF COOLER AIR GETS DRAWN INTO THE
SYSTEM (AFTER ALL...THERE IS STILL SOME CHILLY AIR LURKING NOT TOO
FAR TO THE NORTH).
AFTER THAT...STILL LOOKING LIKE A RETURN TO DRY WEATHER FOR FRIDAY
INTO SATURDAY AS LOW/MID LEVEL HEIGHTS REBOUND BRIEFLY OUT AHEAD OF
NEXT UPPER WAVE DROPPING TOWARD THE AREA. LOTS OF TIME TO FIGURE
THIS ONE OUT...BUT GOING SMALL CHANCE POPS FOR SOME SHOWERS LOOK
JUST FINE. OVERALL...HIGH TEMPERATURES STILL LOOK TO REMAIN BELOW
NORMAL FOR MUCH OF THE PERIOD...THOUGH LOWS EACH NIGHT WILL BE MUCH
MORE INFLUENCED BY WHETHER OR NOT CLOUDS/PRECIP ARE REALIZED.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1145 PM EDT SUN APR 22 2012
UNRESTRICTED CONDITIONS TO CONTINUE UNDER CLEAR SKIES. MAY SEE
SOME INCREASING CIRRUS OVER KAPN LATER THIS AFTERNOON INTO THE
EVENING AS UPPER LEVEL MOISTURE PINWHEELS IN FROM STRONG EAST
COAST SYSTEM. OTHERWISE...EXPECT ANOTHER PERIOD OF GUSTY NORTH TO
NORTHWEST WINDS TODAY AS PRESSURE GRADIENT CONTINUES TO
STRENGTHEN ACROSS THE NORTHERN LAKES.
&&
.MARINE...
ISSUED AT 310 AM EDT MON APR 23 2012
STRONG N/NW WINDS ON THE BACKSIDE OF AN APPROACHING AREA OF LOW
PRESSURE WILL RESULT IN SCA AND GALE WARNING CONDITIONS ACROSS OUR
NEARSHORE AREAS TODAY THRU TUESDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR LHZ345-346.
GALE WARNING UNTIL 5 PM EDT TUESDAY FOR LHZ347>349.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR LMZ341.
GALE WARNING UNTIL 5 PM EDT TUESDAY FOR LMZ323-342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR LSZ321-322.
&&
SYNOPSIS...DL
SHORT TERM...MR
LONG TERM...DL
AVIATION...MB
MARINE...MRHazardous weather outlook, Apr 22, 11:36 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1136 PM EDT SUN APR 22 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 240645- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1136 PM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY AIR AND GUSTY WINDS WILL RESULT IN CONTINUED ENHANCED FIRE DANGER DURING THE DAY MONDAY AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MAB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:14 AM EDT | Gale Warning | APX | 40 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.